European journal of ophthalmology · 2024
Sildenafil-induced bilateral ciliochoroidal effusion syndrome: Case report.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Yan Quan, Fu Mingshui, Zhou Xinrong
Аннотация
PURPOSE: To report a case of bilateral ciliochoroidal effusion syndrome associated with sildenafil use.
CASE REPORT: A 41-year-old male presented with a five-day history of bilateral blurred vision, elevated intraocular pressure, and myopic shift. Ultrasound biomicroscopy radial scans showed closed angles and 360 degrees of ciliochoroidal effusion in both eyes. Anterior segment coherence tomography angiography showed bilateral shallow anterior chamber. Further questioning revealed that the patient had taken sildenafil several times just a few days before symptoms appeared. Since then, the patient stopped dosing sildenafil. After treatment of anti-inflammation and shifting the lens-iris diaphragm posteriorly, the patient's visual acuity improved and intraocular pressure decreased. Follow-up ultrasound biomicroscopy and anterior segment coherence tomography angiography revealed resolution of ciliochoroidal effusion and increase of anterior chamber depth in both eyes.
CONCLUSIONS: The patient demonstrated a rare case of sildenafil-induced bilateral ciliochoroidal effusion syndrome. This case report shows that sildenafil should be added to the possible causative agents of ciliochoroidal effusion syndrome.
CASE REPORT: A 41-year-old male presented with a five-day history of bilateral blurred vision, elevated intraocular pressure, and myopic shift. Ultrasound biomicroscopy radial scans showed closed angles and 360 degrees of ciliochoroidal effusion in both eyes. Anterior segment coherence tomography angiography showed bilateral shallow anterior chamber. Further questioning revealed that the patient had taken sildenafil several times just a few days before symptoms appeared. Since then, the patient stopped dosing sildenafil. After treatment of anti-inflammation and shifting the lens-iris diaphragm posteriorly, the patient's visual acuity improved and intraocular pressure decreased. Follow-up ultrasound biomicroscopy and anterior segment coherence tomography angiography revealed resolution of ciliochoroidal effusion and increase of anterior chamber depth in both eyes.
CONCLUSIONS: The patient demonstrated a rare case of sildenafil-induced bilateral ciliochoroidal effusion syndrome. This case report shows that sildenafil should be added to the possible causative agents of ciliochoroidal effusion syndrome.